# SDR JGVR20181005001

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 10,530 hours, 6,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS ON THE RT UPPER WING SKINS, UNDERNEATH THE MIDDLE AND FORWARD WING-TO-FUSELAGE DRAG ANGLES, BY BLENDING, TREATING, AND PRIMING AFFECTED AREAS, REPLACING A CORRODED SKIN WITH NEW P/N 6922680-28 S/N NSN, AND INSTALLING AN OVER-SIZED FASTENER PER FIELD REPAIR FR-680-0113-4610 REVISION (-) APPROVED BY FAA FORM 8100-9 DATED 27 SEP 2017
